The side effect warning signs to ‘look out for’ after receiving your COVID-19 vaccination
An epidemiologist has listed three key symptoms to look out for after receiving a COVID-19 vaccination.
It comes after Victoria’s Chief Health Officer tweeted he was feeling a “wee bit ordinary” after receiving the jab on Wednesday.
Feeling just a wee bit ordinary today – achey and tired. On the plus side, go immune system! For fact sheets following vaccination please see: https://t.co/C9jZWec17e
— Chief Health Officer, Victoria (@VictorianCHO) April 21, 2021
Professor Michael Toole, epidemiologist at the Burnet Institute, told Neil Mitchell side effects were an unfortunate reality for some people.
“I had the AstraZeneca vaccine a couple of weeks ago and had absolutely no side effects, not even soreness,” he said on 3AW Mornings.
“But others have.”
He said there was a difference between feeling slightly off and having a rare reaction to the jab.
Professor Toole said a handful of persistent symptoms should be taken seriously.
“Any difficulty in breathing, any abdominal pain and a severe headache that isn’t relieved by Panadol,” he said.
“These are the symptoms of the blood clotting events.”
Click PLAY below to hear more on 3AW